Log in
Fertility Network UK
15,006 members24,891 posts

Norethisterone ..... Spotting

We have started our next round of ivf after a first failed attempt less than a year ago. I have been given norethisterome to take 3 times a day but today I have started to spot. I was expecting spotting after but not this early on. I still have another 7 days of the medication to take. Is spotting normal during.. Has anyone else spotted during... Just worried this might cancel my treatment.

2 Replies
oldestnewest

Hi Isleview. By now you will be at the end of your treatment with norethisterone. Unfortunately, spotting is a common side effect of the drug. I hope that you are now progressing through your treatment and all goes well. Diane

1 like
Reply

thank you Diane - yes, you are correct the spotting was okay and we are moving ahead with a scan next. fingers crossed for the next step

Reply

You may also like...